# SDR JJBA362PH331417

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 27,789 hours, 38,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS WILL NOT TEST CORRECTLY FROM F/A SWITCH.  MX CREW RESECURED WIRE ON F/A SWITCH AND OPS CHECK WAS SATISFACTORY.
